# SDR IXXA0200077S

- Difficulty date: July 2, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, GOUGES WERE DETECTED ON THE FUSELAGE SKIN ABOVE THE FORWARD UPPER CORNER OF THE AFT PIT DOOR CUT OUT, FUSELAGE STATION 1400, LONGERON 24 RT.  REPAIR ACCOMPLISHED, BLENDING OF DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR EXTERNAL DOUBLER AND TRIPLER IAW DOUGLAS SRM.
